# SDR IXXA20130701022

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 53,177 hours, 22,663 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR, F/A STATION, EMERGENCY FLASHLIGHT DOES NOT BLINK TO INDICATE CHARGING.  R & R EMERGENCY FLASHLIGHT IAW MM 25-03-01.
